# SDR 2008FA0000474

- Difficulty date: July 9, 2008
- Submitted: July 21, 2008
- Operation: General aviation
- Aircraft: N742VA
- Make and model: Boeing 737448
- Aircraft serial: 24773
- Engine: Cfmint CFM563C
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND NUMEROUS DENT ON AFT CARGO EXT DOOR SKIN.  S/O 312001, OPS 24422.  (K)
